Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 22, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 26, 2011, 4:10 AM CST for 44 counties in Texas. It took effect at Nov 26, 2011, 9:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 4:10 AM CST (10:10 UTC)
- In effect from
- Nov 26, 2011, 9:00 AM CST
- Expired
- Nov 26, 2011, 8:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Fort Worth, TX
All 44 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 20 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859 WWUS74 KFWD 261010 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 410 AM CST SAT NOV 26 2011 ...WIND ADVISORY FOR ALL BUT THE EXTREME SOUTHEAST PART OF NORTH TEXAS TODAY... STRONG AND GUSTY NORTHWESTERN WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL MOVE THROUGH NORTH TEXAS TODAY. TXZ091-100>102-115>117-129>132-141>143-156-261815- /O.NEW.KFWD.WI.Y.0022.111126T1500Z-111127T0000Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-LAMPASAS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...LAMPASAS 410 AM CST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. * EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...LATE MORNING THROUGH SUNSET. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ092>095-103>107-118>123-133>135-144>147-157>161-174-175-261815- /O.NEW.KFWD.WI.Y.0022.111126T1800Z-111127T0000Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-BOSQUE-HILL-NAVARRO-FREESTONE-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 410 AM CST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...MIDDAY THROUGH SUNSET. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
606 WWUS74 KFWD 261700 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1100 AM CST SAT NOV 26 2011 ...WIND ADVISORY FOR ALL BUT THE EXTREME SOUTHEAST PART OF NORTH TEXAS THROUGH 8 PM THIS EVENING... STRONG AND GUSTY NORTHWEST WINDS WILL OCCUR TODAY AND EARLY THIS EVENING BEHIND A COLD FRONT. TXZ091-100>102-115>117-129>132-141>143-156-270200- /O.EXT.KFWD.WI.Y.0022.000000T0000Z-111127T0200Z/ MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON-LAMPASAS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GRAHAM...OLNEY... JACKSBORO...DECATUR...BRIDGEPORT...BRECKENRIDGE...MINERAL WELLS... WEATHERFORD...BRIAR...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...LAMPASAS 1100 AM CST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ092>095-103>107-118>123-133>135-144>147-157>161-174-175-270200- /O.EXT.KFWD.WI.Y.0022.111126T1700Z-111127T0200Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-BOSQUE-HILL-NAVARRO-FREESTONE-CORYELL-BELL-MCLENNAN- FALLS-LIMESTONE-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE... FRANKLIN...CALVERT 1100 AM CST SAT NOV 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
646 WWUS74 KFWD 270157 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 757 PM CST SAT NOV 26 2011 TXZ091>095-100>107-115>123-129>135-141>147-156>161-174-175-270300- /O.EXP.KFWD.WI.Y.0022.000000T0000Z-111127T0200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 757 PM CST SAT NOV 26 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING... NORTHWEST WINDS 15 TO 25 MPH WILL CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS BUT WILL REMAIN BELOW WIND ADVISORY CRITERIA. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW 30S ACROSS MUCH OF NORTH TEXAS BY EARLY SUNDAY MORNING. $$ DUNN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 11:17 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Nov 25, 11:17 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1117 PM CST FRI NOV 25 2011 .AVIATION... CONCERNS... REMAIN THE SAME AS ON THE 00Z TAF ISSUANCE WITH TIMING OF FIRST WEAK BAND OF RAIN INTO NORTH TEXAS TERMINALS THROUGH 09Z...THEN POSSIBLE MODERATE BAND OF RAIN FORMING ALONG THE FRONT JUST BEFORE SUNRISE. CIGS WITH THESE TRENDS ALSO TRICKY WITH CHAOTIC VFR CIGS AT SEVERAL LEVELS WITH 35-45 KT LLJ IN FULL SWING. CONTINUING VFR CIGS THROUGH 07Z-08Z...BEFORE CIGS FALL INTO MVFR CATEGORY QUICKLY AS SEEN ACROSS CENTRAL TX RACING NORTHWARD. FEEL IFR CIGS WILL BE POSSIBLE WITH HEAVIER SHOWERS JUST AHEAD OF A COLD FRONT ARRIVING AFTER SUNRISE. AS WINDS START TO VEER QUICKLY AHEAD OF THE FRONT...WINDS WILL INCREASE AND CIGS WILL RISE THROUGH MVFR TO VFR BY MIDDAY. BY THIS TIME...VERY GUSTY NORTHWEST WINDS 25-30 KTS ARE EXPECTED. LUCKILY...THIS SHOULD HAVE MINIMAL CROSSWIND IMPACT ON RUNWAYS AT MAJOR AIRPORTS. 05/ && .UPDATE... EVENING WATER VAPOR IMAGERY SHOWS INITIAL S/W MOVING ACROSS THE TX PANHANDLE NOW WITH AN EXTENSIVE FETCH OF PACIFIC MOISTURE STREAMING ACROSS NORTH TEXAS. REGIONAL RADAR SHOWS A BAND OF PRE-FRONTAL LIGHT RAIN OR SHOWERS IN AN AREA OF LOW LEVEL WARM ADVECTION LOCATED ACROSS WEST-CENTRAL TEXAS AND THIS LIGHT PRECIP WILL CONTINUE FOR THE NEXT SEVERAL HOURS WITH SOME EASTWARD PUSH THROUGH THE NIGHT. 00Z FWD SOUNDING IS STRONGLY CAPPED ABOVE 800MB SO ANY PRECIP ACTIVITY THROUGH MUCH OF THE OVERNIGHT IS EXPECTED TO BE WARM ADVECTION SHOWERY TYPE PRECIP. FOR THIS UPDATE WILL PUSH BACK TIMING OF PRECIP AND KEEP HIGHEST POPS OUT WEST PRIOR TO MIDNIGHT. KEEP IN MIND THAT ALTHOUGH POPS ARE HIGH...RAIN AMOUNTS ARE INITIALLY EXPECTED TO REMAIN VERY LIGHT. BETTER RAINFALL CHANCES AND EVEN SOME POTENTIAL FOR THUNDER COME VERY LATE TONIGHT TOWARD EARLY SATURDAY MORNING. A SECOND SHORTWAVE CURRENTLY DIGGING OVER COLORADO WILL MOVE INTO THE TX PANHANDLE BY EARLY SATURDAY MORNING. IT IS THIS WAVE THAT WILL ACTUALLY PROVIDE SOME DECENT UPWARD FORCING ACROSS NORTH TEXAS. COLD FRONT WILL ALSO BE SURGING SOUTHWARD AT THIS TIME. THERE ARE SOME TIMING AND LOCATION DISCREPANCIES AMONG THE GUIDANCE BUT IT APPEARS THAT A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT BY EARLY SATURDAY MORNING. THIS SHOULD BE LOCATED VERY NEAR THE I-35 CORRIDOR. STRONG CAPPING WILL ERODE WITH THE APPROACH OF THE S/W HOWEVER...FORECAST SOUNDINGS INDICATE ONLY WEAK INSTABILITY IN THE RANGE OF 200-400J/KG. THIS WOULD SUPPORT SOME ISOLATED THUNDER. AREA OF PRECIP QUICKLY MOVES EAST WITH STRONG NORTH WINDS BEHIND THE COLD FRONT. HEAVIEST RAINFALL AMOUNTS ARE EXPECTED ALONG AND EAST OF I-35 THROUGH MID MORNING. ONLY SOME MINOR ADJUSTMENTS NEEDED TO POP TIMING AND RAINFALL AMOUNTS FOR OVERNIGHT. DUNN && .PREV DISCUSSION... /ISSUED 313 PM CST FRI NOV 25 2011/ LOW LEVEL WARM AIR ADVECTION WILL CONTINUE THIS EVENING AHEAD OF AN APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT. NUMEROUS SHOWERS CURRENTLY EXTENDING FROM THE BIG BEND TO THE OKLAHOMA PANHANDLE WILL CONTINUE MOVING EAST WITH THE APPROACHING UPPER TROUGH AND SHOULD REACH THE WESTERN COUNTIES OF NORTH TEXAS AFTER SUNSET. THE SHOWERS WILL ADVANCE EASTWARD OVERNIGHT/TUESDAY MORNING BEFORE A STRONG COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. EXPECT PERIODS OF SHOWERS OVERNIGHT WITH EXPECTED RAINFALL AMOUNTS GENERALLY LESS THAN ONE HALF INCH DUE TO LIMITED MOISTURE. MID LEVEL LAPSE RATES ARE LESS THAN IMPRESSIVE AND THUNDER SEEMS UNLIKELY TONIGHT. HOWEVER...ISOLATED STORMS ARE POSSIBLE ACROSS THE EASTERN HALF OF THE REGION SATURDAY WHERE INSTABILITY AND FORCING ALONG THE COLD FRONT WILL BE SLIGHTLY MORE FAVORABLE. THE SHOWERS AND THUNDERSTORMS WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST SATURDAY MORNING WITH THE PASSAGE OF A COLD FRONT. THE PRESSURE GRADIENT BEHIND THE COLD FRONT WILL BE STRONG AND RESULT IN WINDY CONDITIONS WITH NORTH TO NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE ALONG WITH GUSTS NEAR 40 MPH. THEREFORE...A WIND ADVISORY WILL MOST LIKELY BE NEEDED FOR PORTIONS OF NORTH TEXAS ON SATURDAY. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ACROSS THE WESTERN HALF OF NORTH TEXAS SATURDAY AFTERNOON...BUT RAINFALL OVERNIGHT SHOULD DECREASE THE FIRE CONCERNS SOMEWHAT. SKIES WILL CLEAR SATURDAY NIGHT AND WIND SPEEDS WILL DECREASE AS HIGH PRESSURE BUILDS SOUTHWARD INTO THE STATE. WIND SPEEDS SHOULD BE STRONG ENOUGH TO KEEP MOST TEMPERATURES ABOVE FREEZING...EXCEPT FOR THE NORTHERN AND WESTERN COUNTIES. BRIEF RIDGING ALOFT IS EXPECTED SUNDAY AND MONDAY BEFORE A WEAK UPPER TROUGH TRANSLATES ACROSS THE PLAINS AND ALLOWS A COLD FRONT TO MOVE ACROSS NORTH TEXAS TUESDAY. THE FRONT WILL BRING A REINFORCEMENT OF COOL AND DRY AIR TO THE REGION THROUGH WEDNESDAY BUT NO PRECIPITATION IS EXPECTED. ANOTHER UPPER TROUGH IS PROGGED TO DEVELOP OVER THE GREAT BASIN THURSDAY AND MOVE INTO THE SOUTHWESTERN U.S. FRIDAY. THE 12Z ECMWF AND GFS ARE IN GENERAL AGREEMENT ON THE TIMING OF THIS SYSTEM WITH RAIN CHANCES RETURNING TO NORTH TEXAS LATE NEXT WEEKEND. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 61 35 56 36 / 80 50 0 0 0 WACO, TX 59 60 35 58 31 / 70 50 0 0 0 PARIS, TX 57 61 30 50 30 / 60 80 0 0 0 DENTON, TX 55 58 31 55 30 / 80 40 0 0 0 MCKINNEY, TX 58 59 31 56 30 / 80 60 0 0 0 DALLAS, TX 58 60 35 56 38 / 80 60 0 0 0 TERRELL, TX 59 62 33 56 32 / 60 70 0 0 0 CORSICANA, TX 60 61 34 58 34 / 60 70 0 0 0 TEMPLE, TX 60 61 34 59 33 / 70 50 0 0 0 MINERAL WELLS, TX 53 57 28 61 31 / 80 30 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/91
Hazardous weather outlook, Nov 25, 2:40 PM CST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 240 PM CST FRI NOV 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 240 PM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE EXPECTED EAST OF INTERSTATE 35 SATURDAY MORNING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. ELEVATED FIRE WEATHER CONDITIONS WILL BE PRESENT NORTHWEST OF A SHERMAN TO FORT WORTH AND GOLDTHWAITE LINE SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.